# SDR RAIA00303085

- Difficulty date: March 27, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 10,572 hours, 9,423 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0142
- Condition: Inoperative
- Location: Rudder
- Part time: 8,610 hours, 7,893 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT- RUDDER HARD OVER FAULT AND SPOILER FAULT INDICATION.  MAINTENANCE REMOVED AND REPLACED NUMBER 2 RUDDER PRESSURE SWITCH.  LEAK AND OPS CHECK OK.  PERFORMED OPS CHECK ON SPOILER SYSTEM, OPS CHECK OK.  COULD NOT DUPLICATE.
